# SDR CA050316006

- Difficulty date: March 15, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 20,042 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Condition: Cut
- Location: Sidewall
- Component: Wheel, Goodyear
- Component part number: 50049133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEAKS FOUND ON TIRE ON SIDEWALL. UNUSUAL CUT IN THE SHAPE OF AN (X). REMOVED AND REPLACED M/W ASSY.
